# SDR DALA2019081544773

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED FRAME LOCATED AT BS500F BETWEEN S-8L TO S-9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BS500F BTW S-8L TO S-9L AT PASSENGER CABIN AS PER ER/A 580021-14AD PRI REV.0 AND REV ORIGINAL.
